# SDR QXEA200300612

- Difficulty date: May 8, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,955 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHIMS BETWEEN FORWARD, RT HAND H-STAB TO V-STAB ATTACH POINT HAVE COMPLETELY EXTRUDED.  REPAIRED IAW Q400 AMM TASK 55-10-00-400-801.
